NA

NA Events




Quarterly Owners Peer Groups


2020 - NA - Q3

August 3-7th, 2020
VIRTUAL
Register

Agenda
All Meeting Times in Eastern Standard Time
Mon/Tues Thur/Fri
Day 1 - Virtual Day 1 - Virtual
8:30 - 9:45 AM Exhibit Hall is Open
10:00 - 10:30 AM All Session - Brad Schow/Evolve & Paul Dippell/S-LI 10:00 - 10:30 AM All Session - Brad Schow/Evolve & Paul Dippell/S-LI
10:30 - 11:30 AM Peer Group Meeting 10:30 - 11:30 AM Peer Group Meeting
11:30 - 12:00 PM 30 Minute Break 11:30 - 12:00 PM 30 Minute Break
12:00 - 12:55 PM Peer Group Meeting 12:00 - 12:55 PM Peer Group Meeting
12:55 - 1:30 PM Lunch & Learn 12:55 - 1:30 PM Lunch & Learn
1:30 - 2:30 PM 60 Minute Break 1:30 - 2:30 PM 60 Minute Break
2:30 - 4:00 PM Peer Group Meeting 2:30 - 4:00 PM Peer Group Meeting
4:00 - 4:30 PM 30 Minute Break 4:00 - 4:30 PM 30 Minute Break
4:30 - 5:30 PM Peer Group Meeting 4:30 - 5:30 PM Peer Group Meeting
5:30 PM Dismiss for day! And/Or Group Happy Hour 5:30 PM Dismiss for day! And/Or Group Happy Hour
Day 2 - Virtual Day 2 - Virtual
8:30 - 9:45 AM Exhibit Hall is Open
10:00 - 11:30 AM Peer Group Meeting 10:00 - 11:30 AM Peer Group Meeting
11:30 - 12:00 PM 30 Minute Break 11:30 - 12:00 PM 30 Minute Break
12:00 - 12:55 PM Peer Group Meeting 12:00 - 12:55 PM Peer Group Meeting
12:55 - 1:30 PM Lunch & Learn 12:55 - 1:30 PM Lunch & Learn
1:30 - 2:30 PM 60 Minute Break 1:30 - 2:30 PM 60 Minute Break
2:30 - 4:00 PM Peer Group Meeting 2:30 - 4:00 PM Peer Group Meeting
4:00 PM Dismiss for day! Optional Group Happy Hour 4:00 PM Dismiss for day! Optional Group Happy Hour


Wednesday - August 5th 
Cybersecurity with Jay Ryerse - 10:00 - 3:30pm
In this session, we will discuss improving margins and operationalizing cybersecurity within your practice. Evolve members will get early access to the latest MSP+ CSF Playbook from IT Nation and we’ll cover ways to standardize and mature your security delivery heading into 2021.

10:00am EST Kickoff for Community Day/Connectwise Update Brad Schow/Jason Magee
10:30-10:35am Community Day Announcements & Logistics Brad Schow
10:40-11:30am IT Nation Secure Jay Ryerse
11:30-12:00pm Break
12:10-1:25pm IT Nation Secure Jay Ryerse
1:30-1:45pm Wrap-up & Send off to Exhibit Hall
1:45-3:15pm Exhibit Hall
3:15-3:30pm Wrap-up with Jay & Brad Jay Ryerse/Brad Schow



Evolve Peer Groups

MON/TUES GROUPS                                                                 THUR/FRI GROUPS
AUG 3-4th                                                                                     AUG 6-7th 
Group Facilitator Meeting Room Lunch & Learn Day 1 Lunch & Learn Day 2 Group Facilitator Meeting Room Lunch & Learn Day 1 Lunch & Learn Day 2
Evolve3-301 Pete Sorensen Virtual Microsoft Huntress Labs Evolve2-304 Connie Arentson Sonic Wall Nerdio
Evolve3-303 Steve Riat Virtual Titan HQ Evolve2-305 Connie Arentson Sonic Wall Nerdio
Evolve3-304 Jeff Wood Virtual Duo Zen Communications Evolve3-302 Brad Schow VAR Staffing ID Agent
Evolve3-305 Andre Gilmore Virtual Datto Compliance Solutions Evolve3-306 Dan Paquette Virtual Managed Service Platform Ave Point
Evolve3-308 Connie Arentson Virtual Equilibrium Bizratings Evolve3-307 Rich Anderson Virtual Loop Communications
Evolve3-309 Rich Anderson Virtual Liongard Evolve3-310 Lloyd Wolf Virtual Datto Beachhead
Evolve3-311 Todd Sieger  Virtual GreenCloud Equilibrium Evolve3-313 Jeff Wood Virtual Trend Micro LANtelligence
Evolve3-312 Dan Saxby Virtual Webroot D&H Evolve3-319 Andre Gilmore Virtual MSP CFO GreatAmerica
Evolve3-314 Dan Paquette Virtual Pax8 Netsurion Evolve3-320 Steve Riat Virtual AvePoint Axcient
Evolve3-315 Lloyd Wolf Virtual Sonic Wall Hyalto Evolve3-321 Aaron Boone Virtual Pax8 Skout
Evolve3-316 Bob Gentzler Virtual StorageCraft GreenCloud Evolve3-322 Scott Scrogin Virtual KLA Hyalto
Evolve3-317 Chris Brown Virtual Acronis Managed Services Platform Evolve3-323 Rich Anderson Virtual Barracuda Field Nation
Evolve3-318 Arlin Sorensen Virtual Zen Communications Microsoft Evolve3-324 Arlin Sorensen Virtual ID Agent Veeam
Evolve3-325 Robert Cioffi Virtual Field Nation Datto Evolve3-328 Dan Saxby Virtual BigLeaf Vade Security
Evolve3-336 Aaron Boone Virtual StorageCraft Evolve3-331 Brad Kowerchuk Virtual Veeam Sierra Pacific Consulting
CFO Group Chris Brown Virtual Evolve3-334 Todd Sieger Virtual Axcient GreenCloud
Evolve3-SP301 Lori Berry Virtual
Evolve3-SP302 John Gaillard  Virtual



Service Exec. Peer Groups

2020 - NA -H2 2020 Service Groups - October 5-8th
Location: Hilton Chicago/Oak Brook Hills Resort & Conference Center   Chicago, IL
MON/TUES
Day 1 - 8:00am - 5:00pm)
Day 2 - 7:30am-3:30pm)
WED/THURS
Day 1 - 8:00am - 5:00pm)
Day 2 - 7:30am-3:30pm)
OCT 5-6th OCT 7-8th

Group # Facilitator Meeting Room Group # Facilitator Meeting Room
SE301 Buddy Martin SE303 Brad DeSent
SE302 Brad DeSent SE304 Buddy Martin
SE305 Andre Gilmore SE307 Andre Gilmore
SE306 Stephen Tracy SE309 Connie Arentson
SE308 Connie Arentson SE311 Rob LaFave
SE310 Rob LaFave SE312 Pete Sholts
MA301 Arlin Sorensen SE313 Reyna Monson
SE315 Stephen Tracy
Hosted Guests Joddey Hicks

Service Exec. Agenda


  Coming soon....